# SDR IPXA2020090459846

- Difficulty date: August 22, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO HAS A CRACKED LOWER SIDEWALL SUPPORT ANGLE AT LT SIDE AT STA 1761 BETWEEN LONG 38L - 41L.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED IN CENTER CARGO LT SIDE STA 1761 BETWEEN LONG 38L - 41L. IAW DRWG ADA0130 AND SRM 51-33-01.  (MINOR)
